Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/93770
Type: Artigo de periódico
Title: Angioedema Related To The Use Of Streptokinase [angioedema Relacionado Ao Uso De Estreptoquinase]
Author: De Oliveira D.C.
Coelho O.R.
Paraschin K.
Ferraroni N.R.
De Zolner R.L.
Abstract: Angioedema is a rare reaction to streptokinase, acute and potentially fatal, which should be quickly diagnosed and treated to guarantee the best prognosis for the patient. We describe here the case of a 65-year-old man, who displayed an anaphylactic reaction after the beginning of thrombolysis with streptokinase, which was quickly treated, and remained hospitalized for one week in the Intensive Care Unit.
Editor: 
Rights: aberto
Identifier DOI: 
Address: http://www.scopus.com/inward/record.url?eid=2-s2.0-23844527860&partnerID=40&md5=6e8de7595b8f343c7b801e1c8a747ac2
Date Issue: 2005
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
2-s2.0-23844527860.pdf91.5 kBAdobe PDFView/Open
2-s2.0-23844527860 I.pdf823.64 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.